# SDR AALA201807209005

- Difficulty date: July 19, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 56,805 hours, 22,837 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CREW DECLARED AN EMERGENCY INTO DFW ACCOUNT SLAT DISAGREE INDICATION. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. AMBER LEADING EDGE FLAP TRANSIT CAME ON UPON FLAP EXTENSION DURING LANDING AND STAYED ON. WORKED QRH PROCEDURE AND LANDED WITH FLAPS AT 15 WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM 27-88-00-810-814  NO FAULTS NOTED.
